Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 16, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 14, 2015, 6:33 PM MST for Maricopa County, Arizona. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 6:33 PM MST (01:33 UTC)
- Expired
- Jul 14, 2015, 7:00 PM MST
- In force
- 27 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 15 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 6:40 PM MST | TSTM WND GST 49 | 3 Ese Fiesta Mall, AZ | AND MEASURED 0.92 IN. OF RAIN |
| Jul 14, 6:40 PM MST | TSTM WND GST 49 | 3 Ese Fiesta Mall, AZ | AND MEASURED 0.92 IN. OF RAIN AND 14 IN. DIAMETER TREE BLOWN OVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 259 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 3238 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
763
WUUS55 KPSR 150133
SVRPSR
AZC013-150200-
/O.NEW.KPSR.SV.W.0016.150715T0133Z-150715T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
633 PM MST TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 700 PM MST
* AT 632 PM MST...DOPPLER RADAR AND NATIONAL WEATHER SERVICE
EMPLOYEES INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
GILBERT CITY HALL...OR NEAR GILBERT...AND MOVING EAST AT 10 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
MESA...CHANDLER...GILBERT...TEMPE...FREESTONE PARK...SAN TAN
VILLAGE MALL...DOWNTOWN MESA...FIESTA MALL...CHANDLER FASHION
CENTER MALL...MESA RIVERVIEW MALL...TUMBLEWEED PARK...GILBERT CITY
HALL...CHANDLER CITY HALL...FALCON FIELD AIRPORT AND HIGLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3328 11193 3342 11193 3348 11173 3333 11170
3321 11174
TIME...MOT...LOC 0132Z 272DEG 11KT 3334 11182
$$
183 follow-up statements
861
WWUS55 KPSR 150143
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
643 PM MST TUE JUL 14 2015
AZC013-150200-
/O.CON.KPSR.SV.W.0016.000000T0000Z-150715T0200Z/
MARICOPA AZ-
643 PM MST TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MST
FOR CENTRAL MARICOPA COUNTY...
AT 643 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER FREESTONE PARK...OR OVER GILBERT...MOVING EAST AT 10
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MESA...CHANDLER...GILBERT...TEMPE...FREESTONE PARK...SAN TAN VILLAGE
MALL...DOWNTOWN MESA...FIESTA MALL...MESA RIVERVIEW MALL...GILBERT
CITY HALL...CHANDLER CITY HALL...FALCON FIELD AIRPORT AND HIGLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3329 11188 3342 11192 3348 11173 3333 11170
3325 11173
TIME...MOT...LOC 0143Z 264DEG 11KT 3336 11179
$$
18451
WWUS55 KPSR 150151
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
651 PM MST TUE JUL 14 2015
AZC013-150200-
/O.CON.KPSR.SV.W.0016.000000T0000Z-150715T0200Z/
MARICOPA AZ-
651 PM MST TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MST
FOR CENTRAL MARICOPA COUNTY...
AT 651 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER FREESTONE PARK...OR OVER MESA...MOVING NORTHEAST AT 15
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MESA...CHANDLER...GILBERT...FREESTONE PARK...SAN TAN VILLAGE MALL...
MESA RIVERVIEW MALL...DOWNTOWN MESA...GILBERT CITY HALL...FIESTA
MALL...FALCON FIELD AIRPORT AND HIGLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3331 11184 3343 11189 3348 11173 3333 11170
3327 11172
TIME...MOT...LOC 0151Z 241DEG 15KT 3339 11176
$$
18632
WWUS55 KPSR 150201
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
701 PM MST TUE JUL 14 2015
AZC013-150211-
/O.EXP.KPSR.SV.W.0016.000000T0000Z-150715T0200Z/
MARICOPA AZ-
701 PM MST TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARICOPA COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3331 11184 3343 11189 3348 11173 3333 11170
3327 11172
TIME...MOT...LOC 0152Z 272DEG 11KT 3339 11176
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:46 PM MST, 3 hours 47 minutes earlier.
Area forecast discussion, Jul 14, 2:46 PM MST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 246 PM MST TUE JUL 14 2015 .UPDATE...UPDATED AVIATION AND FIRE WEATHER DISCUSSIONS. && .SYNOPSIS... DRY WEATHER WILL CONTINUE FOR ANOTHER TWO DAYS FOR THE LOWER DESERTS WITH AFTERNOON SHOWERS IN EASTERN ARIZONA. BY FRIDAY MOISTURE LEVELS WILL RAMP UP SIGNIFICANTLY AND BRING IN CLOUDINESS AND LOWER TEMPERATURES WITH A GOOD CHANCE FOR RAIN SHOWERS AND THUNDERSTORMS OVER THE WEEKEND. && .DISCUSSION... 500MB RIDGE IS CENTERED OVER NORTHEAST TEXAS. THIS IS HELPING PUMP UP MOISTURE NORTHWARD FROM NRN MEXICO INTO PRIMARILY NM BUT ALSO ERN AZ. AT THE SAME TIME A VORT MAX IS MOVING TOWARDS THE NE FROM SW AZ. THESE TWO FACTORS ARE INCREASING MOISTURE FLOW OVER ERN AZ AND COMBINED WITH THE LIFT PROVIDED BY HIGHER TERRAIN IS POPPING UP CONVECTION THIS AFTN. TO THE WEST IS DRIER AIR AND MOSTLY CLEAR SKIES. ATTM WE ARE SEEING SOME CONVECTIVE SHOWERS IN SRN GILA COUNTY AND ALONG THE SRN MARICOPA AND WRN PINAL COUNTY LINE. TEMPERATURES ARE STILL RUNNING NEAR NORMAL FOR MOST AREAS WITH A HIGH TODAY SO FAR OF 107 IN PHOENIX. MAIN ITEM OF INTEREST FOR THE NEXT SEVEN DAYS IS WATCHING HURRICANE DELORES AND MORE SPECIFICALLY...WHAT WILL BECOME OF ITS TROPICAL MOISTURE. THE TRACK FORECAST CALLS FOR DELORES TO CONTINUE MOVING TOWARDS THE NORTHWEST...MOVING TO THE WEST OF BAJA CA. AS IT DOES THAT IT WILL BEGIN TO FUNNEL MOISTURE UP THE GULF OF CA AND BY LATE THURSDAY WE SHOULD START SEEING HIGHER MOISTURE AMOUNTS MOVING OVER THE COLO RIVER VALLEY AND BY LATE FRIDAY MUCH HIGHER DEWPOINTS ACROSS THE ENTIRE REGION. THIS WILL RESULT IN A MUCH HIGHER CLOUD COVER AND A REDUCTION IN TEMPERATURES...ESPECIALLY OVER THE WEEKEND. THE BIG QUESTION WILL BE HOW MUCH RAIN WE CAN EXPECT...AND OVER WHAT PERIODS. CERTAINLY THIS WILL BE A VERY MOIST AIRMASS WITH HIGH PWATS OVER THE WEEKEND THROUGH AT LEAST MONDAY. IF THERE IS MUCH OF A CHANCE TO DESTABILIZE THE ATMOSPHERE SUCH AS A BREAK IN CLOUD COVER TO INCREASE SFC TEMPS THEN WE CERTAINLY COULD GET INTO A POTENTIAL FLASH FLOOD THREAT SITUATION. IT IS REALLY TOO EARLY TO NARROW THAT THREAT DOWN TO LOCATIONS AND SPECIFIC TIME PERIODS SO THIS IS SOMETHING THAT WE WILL HAVE TO WATCH CAREFULLY. HIGH PRESSURE RIDGING IS EXPECTED TO RETURN BACK TO THE REGION BY TUESDAY AND THIS WILL TEND TO DRY OUT AND WARM UP THE AREA. && .PREVIOUS DISCUSSION... SHOWER ACTIVITY ACROSS THE AREA IS WINDING DOWN AFTER A FAIRLY ACTIVE EVENING ACROSS EASTERN ARIZONA UNDER AN AREA OF UPPER LEVEL DIFFLUENCE. WILL SEE A BIT OF A DECREASE IN MONSOON SHOWERS AND THUNDERSTORMS FROM TUESDAY THROUGH THURSDAY AS UPPER LEVEL WINDS SHIFT MORE OUT OF THE WEST ALLOWING FOR A SLIGHT MOISTURE DECREASE OVER EASTERN ARIZONA. MAINLY SLIGHT CHANCE DAYTIME POPS ARE IN THE FORECAST DURING THIS PERIOD FOR OUR GILA COUNTY AREA. TEMPERATURES WILL BARELY BUDGE OVER THE NEXT FEW DAYS WITH HIGHS RIGHT AROUND NORMALS EACH DAY. A POTENTIAL BIG CHANGE MAY BE IN STORE STARTING FRIDAY AND LASTING THROUGH THE WEEKEND AS MODELS CONTINUE TO ADVERTISE STRONG MOISTURE ADVECTION STARTING FRIDAY IN RESPONSE TO INCREASED SOUTHERLY FLOW ACROSS MEXICO. HURRICANE DOLORES SHOULD TRACK NORTHWESTWARD OVER THE NEXT FIVE DAYS WELL TO THE WEST OF THE BAJA PENINSULA...BUT IT WILL SERVE TO INCREASE SOUTHERLY FLOW INTO ARIZONA WHILE ADVECTING IN COPIOUS MOISTURE. LITTLE HAS CHANGED WITH MODEL SOLUTIONS OVER THE PAST SEVERAL RUNS AS WE ARE STILL EXPECTING THE MOISTURE SURGE TO BEGIN SOMETIME FRIDAY. PWATS ARE FORECAST TO INCREASE TO BETWEEN 1.50-1.75 INCHES FRIDAY NIGHT INTO SATURDAY WITH THE SOUTHWEST ARIZONA AREA SEEING THE HIGHEST MOISTURE CONTENT. THOUGH MOISTURE WILL DEFINITELY NOT BE A PROBLEM...THERE STILL SEEMS TO BE A LACK OF ANY ORGANIZED DYNAMICAL FORCING WITH THIS EVENT. AREAS ACROSS SOUTHEAST CALIFORNIA AND WESTERN ARIZONA WILL LIKELY BE IN A MORE FAVORABLE VERTICAL ASCENT AREA AS AN UPPER LEVEL JET MAX IS FORECAST TO BE OVER THE GREAT BASIN INTO SOUTHERN CALIFORNIA. AREAS TO THE EAST ARE SHOWN TO BE IN WEAK ANTICYCLONIC FLOW ALOFT WHICH MAY HINDER SOME DEVELOPMENT. FOR NOW IT'S TOO EARLY TO SAY WHERE THE BEST RAINFALL POTENTIAL WILL SET UP...BUT IF THIS SCENARIO HOLDS TRUE IT WILL FAVOR SOUTHWEST ARIZONA AND MAYBE PORTIONS OF SOUTHEAST CALIFORNIA. UPSLOPE LOW LEVEL SOUTHERLY WINDS WILL ALSO AID IN SHOWER AND THUNDERSTORM DEVELOPMENT OVER HIGHER TERRAIN LOCATIONS IN CENTRAL ARIZONA. GIVEN SOME REMAINING UNCERTAINTY...RAIN CHANCES ARE GENERALLY STILL IN THE CHANCE CATEGORY WITH SATURDAY STILL LIKELY BEING THE BEST POTENTIAL FOR MORE WIDESPREAD ACTIVITY. QPF AMOUNTS ARE EVEN MORE UNCERTAIN...BUT THERE WILL BE A HEAVY RAINFALL THREAT OVER PORTIONS OF THE REGION AND SOME POSSIBLE LOCALIZED FLOODING ISSUES. TEMPERATURES FOR THIS WEEKEND WILL GET A TRIM AS INCREASED CLOUD COVERAGE AND DECENT CHANCES FOR RAINFALL SHOULD KEEP LOWER DESERT HIGHS IN THE 90S FOR BOTH SATURDAY AND SUNDAY. MOISTURE WILL LIKELY PERSIST OVER SOUTHERN ARIZONA EARLY NEXT WEEK KEEPING AT LEAST A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST...BUT THE DEEP MOISTURE AND EXTENSIVE CLOUD COVERAGE WILL MOVE OUT OF THE REGION. THIS WILL HELP TO BRING TEMPERATURES BACK UP A FEW DEGREES...BUT LIKELY STILL BELOW SEASONAL NORMALS. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... THUNDERSTORMS WILL GENERALLY REMAIN CONFINED TO THE AREAS SOUTH AND EAST OF PHOENIX LATE THIS AFTERNOON AND EVENING. THE PROBABILITY OF AN OUTFLOW BOUNDARY REACHING KPHX OR EVEN KIWA IS QUITE LOW AND THE TAFS REFLECT MORE OF A DIURNAL SHIFT TO SOUTHEASTERLY DURING THE 05Z TO 09Z PERIOD. SOMEWHAT LESS CONVECTIVE ACTIVITY IS EXPECTED WEDNESDAY. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... DRY SOUTHWEST FLOW ALOFT TO KEEP SKIES GENLY CLEAR NEXT 24 HOURS. WINDS TO FAVOR THE SOUTH AT KBLH THROUGH THE PERIOD WITH SOME GUSTINESS POSSIBLE THIS AFTERNOON. WINDS TO FAVOR THE WEST AT KIPL...ESPECIALLY LATE THIS AFTERNOON AND EVENING WHEN A FEW GUSTS OVER 20KT WILL BE POSSIBLE. NO REAL AVIATION CONCERNS NEXT 24 HOURS AT LEAST. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... FRIDAY THROUGH TUESDAY... A HURRICANE MOVING NORTHWEST OFF THE COAST OF BAJA CALIFORNIA WILL SHED SIGNIFICANT TROPICAL MOISTURE WHICH IS EXPECTED TO MOVE BODILY INLAND AND INTO ARIZONA AND SOUTHEAST CALIFORNIA. THIS WILL LEAD TO A SHARP INCREASE IN HUMIDITY AS WELL AS HIGHLY ELEVATED CHANCES FOR SHOWERS AND EMBEDDED THUNDERSTORMS EACH DAY WITH THE BEST RAIN CHANCES ON THE WEEKEND. HIGH TEMPERATURES WILL LOWER MARKEDLY WITH HIGHS OVER THE WEEKEND FALLING INTO THE 90S OR AROUND 100 DEGREES. SOMEWHAT DRIER AND WARMED CONDITIONS ARE POSSIBLE ON MONDAY AS MOISTURE VALUES START TO FALL OFF. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...WATERS AVIATION...HIRSCH/CB FIRE WEATHER...HIRSCH/CB
In the hours before
Special weather statement, Jul 14, 3:46 PM MST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
346 PM MST TUE JUL 14 2015
AZZ028-142330-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
346 PM MST TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN PINAL COUNTY
UNTIL 430 PM MST
AT 346 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF CASA GRANDE...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. LOCALLY DENSE BLOWING DUST NEAR I-10 WILL ALSO BE
POSSIBLE NEAR THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CASA GRANDE AND STANFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3280 11205 3308 11200 3295 11165 3279 11184
3279 11187 3277 11189 3277 11191
TIME...MOT...LOC 2246Z 211DEG 13KT 3287 11192
18Special weather statement, Jul 14, 4:23 PM MST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
423 PM MST TUE JUL 14 2015
AZZ028-150000-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
423 PM MST TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN PINAL COUNTY
UNTIL 500 PM MST
AT 421 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF FREEMAN TO
16 MILES SOUTHWEST OF ARIZOLA...AND MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH WILL BE
POSSIBLE WITH THESE STORMS. LOCALLY DENSE BLOWING DUST WILL ALSO BE
POSSIBLE ALONG INTERSTATE 8 AND INTERSTATE 10 IN SOUTHWEST PINAL
COUNTY.
LOCATIONS IMPACTED INCLUDE...
CASA GRANDE...ARIZOLA...AK-CHIN VILLAGE AND STANFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3300 11219 3304 11205 3301 11179 3282 11159
3274 11174 3280 11178 3279 11187 3277 11189
3276 11205 3272 11207 3272 11214 3268 11215
3268 11220
TIME...MOT...LOC 2321Z 223DEG 13KT 3280 11213 3272 11195
18Special weather statement, Jul 14, 5:59 PM MST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
559 PM MST TUE JUL 14 2015
AZZ023-028-150130-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
559 PM MST TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL PINAL AND CENTRAL MARICOPA COUNTIES
UNTIL 630 PM MST
AT 558 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
WEST OF SUN LAKES...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL WILL BE POSSIBLE WITH
THIS STORM. BLOWING DUST WILL ALSO BE POSSIBLE AROUND THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHANDLER...TEMPE...SUN LAKES...BAPCHULE...CHANDLER FASHION CENTER
MALL...TUMBLEWEED PARK...FIREBIRD LAKE AND SANTAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3310 11201 3322 11210 3335 11198 3327 11182
3315 11174
TIME...MOT...LOC 0058Z 242DEG 9KT 3320 11196
18Special weather statement, Jul 14, 6:09 PM MST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 609 PM MST TUE JUL 14 2015 AZZ023-150145- GREATER PHOENIX AREA AZ- 609 PM MST TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY UNTIL 645 PM MST AT 609 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CHANDLER FASHION CENTER MALL...OR OVER CHANDLER...MOVING EAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MESA...CHANDLER...GILBERT...TEMPE...ARIZONA MILLS MALL...CHANDLER FASHION CENTER MALL...DOWNTOWN MESA...TUMBLEWEED PARK...GILBERT CITY HALL...CHANDLER CITY HALL...FIESTA MALL AND GUADALUPE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3329 11197 3339 11199 3344 11179 3321 11174 TIME...MOT...LOC 0109Z 271DEG 8KT 3331 11190 18
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 5:17 PM MST | Areal Flood Advisory | PSR | Pinal | 118 min |
| Jul 14, 5:59 PM MST | Special Weather Statement | PSR | Maricopa | 31 min |
| Jul 14, 6:09 PM MST | Special Weather Statement | PSR | 36 min | |
| Jul 14, 7:04 PM MST | Special Weather Statement | PSR | 26 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.